# SDR HEEA080290

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,405 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300106
- Part serial: AMR60530
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO LOWER FRETTING PADS ARE SEPARATED. TO BE SENT TO VENDOR FOR REPAIR.
